# SDR USAA2009083192295

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 64,129 hours, 28,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 350F51000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9 - ORD - EEL - EMERGENCY EXIT LIGHT, OFF LIGHT, OVERHEAD PANEL INOPERATIVE.  MAINTENANCE REPLACED 7LP ANNUNCIATOR LIGHT BOARD IAW AIRBUS MAINTENANCE MANUAL 33-51.
